# SDR FDEA201109274147

- Difficulty date: September 27, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 22,461 hours, 12,137 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5398408500600
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL TOP SKIN DELAMINATED.  FABRICATED NEW FLOOR PANEL FOR HORIZONTAL STABILIZER CENTER SECTION BETWEEN   FR 82 AND FR 83 REF. DRAWING SRZ 25-005.
